# SDR WVER2015120700003

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 30,468 hours, 24,820 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186002
- Condition: Cracked
- Location: Vertical Stab
- Part time: 30,468 hours, 24,820 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD DRAG ANGLE AT FUSELAGE TO VERTICAL STABILIZER ATTACHMENT POINT IS CRACKED APPROXIMATELY 1".
